# SDR ASOA201000738

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB RT SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 60 PERCENT FSH OTBD OF RBL 9.0, WL 58.70. FAILED NDT INSPECTION.  C/W ECTC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.
